Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LAW OF PROBABILITY")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 114

  • Page / 5
Export

Selection :

  • and

EXACT AND APPROXIMATE DITRIBUTIONS OF THE MAXIMUM LIKELIHOOD ESTIMATOR OF A SLOPE COEFFICIENTANDERSON TW; SAWA T.1982; J. R. STAT. SOC., B; ISSN 0035-9246; GBR; DA. 1982; VOL. 44; NO 1; PP. 52-62; BIBL. 11 REF.Article

AN INTEGRATED LACK OF MEMORY CHARACTERIZATION OF THE EXPONENTIAL DISTRIBUTIONGROSSWALD E; KOTZ S.1981; ANN. INST. STAT. MATH.; ISSN 0373-5990; JPN; DA. 1981; VOL. 33; NO 2; PP. 205-214; BIBL. 13 REF.Article

RECORD VALUES AND THE EXPONENTIAL DISTRIBUTIONDALLAS AC.1981; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1981; VOL. 18; NO 4; PP. 949-951; BIBL. 4 REF.Article

SUFFICIENCY, GENERALIZED LIKELIHOOD FUNCTION AND EXPONENTIAL FAMILYHOFFMANN K.1981; MATH. OPERATIONSFORSCH. STAT., SER. STAT.; ISSN 0323-3944; DDR; DA. 1981; VOL. 12; NO 4; PP. 559-566; ABS. GER/RUS; BIBL. 12 REF.Article

UN EXEMPLE DE PLAN D'EXPERIENCESCADET O.1981; REV. STAT. APPL.; ISSN 0035-175X; FRA; DA. 1981; VOL. 29; NO 3; PP. 43-53; BIBL. 4 REF.Article

SUR UNE PROPRIETE CARACTERISTIQUE D'UNE DISTRIBUTION UNIFORMEANISIMOV VV; VYSOCHANSKIJ DF; PETUNIN YU I et al.1982; DOKL. AKAD. NAUK UKR. SSR, SER. A; ISSN 0201-8446; UKR; DA. 1982; NO 3; PP. 3-4; ABS. ENG; BIBL. 4 REF.Article

ON A FAMILY OF DISTRIBUTIONS OBTAINED BY THE TRANSFORMATION OF THE GAMMA DISTRIBUTIONTADIKAMALLA PR.1981; J. STAT. COMPUT. SIMUL.; ISSN 0094-9655; USA; DA. 1981; VOL. 13; NO 3-4; PP. 209-214; BIBL. 5 REF.Article

STABILITY THEOREMS FOR SOME CHARACTERIZATIONS OF THE EXPONENTIAL DISTRIBUTIONRICHARDS DSP.1981; ANN. INST. STAT. MATH.; ISSN 0373-5990; JPN; DA. 1981; VOL. 33; NO 2; PP. 199-204; BIBL. 9 REF.Article

SUR LES MOMENTS DES AUTOCOVARIANCES ECHANTILLONNALES D'UN PROCESSUS ARIMAROY R; LE FRANCOIS P.1981; ANN. SCI. MATH. QUE.; ISSN 0707-9109; CAN; DA. 1981; VOL. 5; NO 1; PP. 87-95; BIBL. 6 REF.Article

DISTRIBUTION OF SYMMETRIC STABLE LAWS OF INDEX 2-NMITRA SS.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 4; PP. 710-711Article

ON THE MODIFIED AND INFLATED DISCRETE DISTRIBUTIONSLINGAPPAIAH GS.1981; BIOMETR. Z.; ISSN 0006-3452; DDR; DA. 1981; VOL. 23; NO 7; PP. 635-644; BIBL. 15 REF.Article

UNE GENERALISATION DE LA COURBE DE POISSONCAMMILLERI G.1981; PUBL. INST. STAT. UNIV.; ISSN 0553-2930; FRA; DA. 1981; VOL. 26; NO 2; PP. 17-28; ABS. ENG; BIBL. 6 REF.Article

SUR L'ITERATION DES FONCTIONS GENERATRICES DE PROBABILITEADES M; DION JP; LABELLE G et al.1981; ANN. SCI. MATH. QUE.; ISSN 0707-9109; CAN; DA. 1981; VOL. 5; NO 1; PP. 17-34; BIBL. 8 REF.Article

ON THE IDENTIFIABILITY OF FINITE MIXTURES OF DISTRIBUTIONSESSAM KHALAF AL HUSSAINI; KHALAF EL DAB AHMAD.1981; IEEE TRANS. INF. THEORY; ISSN 0018-9448; USA; DA. 1981; VOL. 27; NO 5; PP. 664-668; BIBL. 13 REF.Article

ON THE STABILITY OF CHARACTERIZATIONS OF THE EXPONENTIAL DISTRIBUTIONSHIMIZU R.1981; ANN. INST. STAT. MATH.; ISSN 0373-5990; JPN; DA. 1981; VOL. 33; NO 3; PP. 339-346; BIBL. 5 REF.Article

PROBABILITY DISTRIBUTION FUNCTIONS FOR SAMPLING SCHEMESSINGMIN A.1981; MICROELECTRON. RELIAB.; ISSN 0026-2714; GBR; DA. 1981; VOL. 21; NO 4; PP. 553-557Article

PSEUDO-LOGNORMAL DISTRIBUTIONSPRESTON FW.1981; ECOLOGY; ISSN 0012-9658; USA; DA. 1981; VOL. 62; NO 2; PP. 355-364; BIBL. 15 REF.Article

GRANDES DEVIATIONS DES POLYNOMES TRIGONOMETRIQUESLAURINCHIKAS A.1981; LITOV. MAT. SBOR.; SUN; DA. 1981; VOL. 21; NO 3; PP. 53-61; ABS. LIT/FRE; BIBL. 2 REF.Article

A CHARACTERIZATION USING THE CONDITIONAL VARIANCEDALLAS AC.1981; METRIKA; ISSN 0026-1335; AUT; DA. 1981; VOL. 28; NO 3; PP. 151-153; BIBL. 4 REF.Article

A MATHEMATICAL PROGRAMMING APPROACH TO STRASSEN'S THEOREM ON DISTRIBUTIONS WITH GIVEN MARGINALSHEILMANN WR.1981; MATH. OPERATIONSFORSCH. STAT., SER. OPTIM.; ISSN 0323-3898; DDR; DA. 1981; VOL. 12; NO 4; PP. 593-596; ABS. GER/RUS; BIBL. 5 REF.Article

DISTRIBUTIONAL RESULTS FOR RANDOM FUNCTIONALS OF A DIRICHLET PROCESSHANNUM RC; HOLLANDER M; LANGBERG NA et al.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 4; PP. 665-670; BIBL. 5 REF.Article

GOSSET, FISHER, AND THE T DISTRIBUTIONBOX JF.1981; AM. STAT.; ISSN 0003-1305; USA; DA. 1981; VOL. 35; NO 2; PP. 61-66; BIBL. 21 REF.Article

ON A MULTIVARIATE EXTENSION OF THE GAMMA AND BETA DISTRIBUTIONSSIVAZLIAN BD.1981; SIAM J. APPL. MATH.; ISSN 0036-1399; USA; DA. 1981; VOL. 41; NO 2; PP. 205-209; BIBL. 9 REF.Article

A CLASS OF ABSOLUTELY CONTINUOUS INDECOMPOSABLE DISTRIBUTIONS OF COMPACT SUPPORTGARCIA RENDON A.1981; PUBL. INST. STAT. UNIV. PARIS; ISSN 0553-2930; FRA; DA. 1981; VOL. 26; NO 1; PP. 27-29; BIBL. 3 REF.Article

AN APPROXIMATION TO THE CUMULATIVE NORMAL DISTRIBUTION WITH SIMPLE COEFFICIENTSLEW RA.1981; APPL. STAT.; ISSN 0035-9254; GBR; DA. 1981; VOL. 30; NO 3; PP. 299-301; BIBL. 3 REF.Article

  • Page / 5